Drug Consumption After ESWL Therapy (shock Wave)?
Hello Doctor, good night. I just got ESWL therapy and given medicine. One of them is Hernal Ocas. Is this drug safe to take after eswl. I asked because I was informed that the drug is not recommended for people who have kidney disorders. Isn’t it true that after kidney function is disrupted? Thank you
Hello Adnan, thank you for asking.
As you know, ESWL therapy is a therapy that uses shock waves that are directed to the location of kidney stones. This therapy is carried out on small size kidney stones (usually no more than 2 cm). With a shock wave, kidney stones will be broken into small pieces so that it can come out with urine.
There are certain conditions for ESWL. A person should be in a healthy condition, no severe kidney dysfunction, no organ deformity, no bleeding disorders, and so on. Post ESWL, abdominal or low back pain can occur, pain during urination, and blood in the urine. In addition, infection, bleeding or bruising may occur at the site of therapy, or re-deposition may occur.
Kidney function should not occur after ESWL, except if indeed before kidney function therapy has indeed declined. We do not know what diagnosis you have. However, after the ESWL procedure, Tamsulosin can indeed be given as you have. The drug is an alpha inhibitor, which can be given to benign prostate enlargement. Alpha drugs can also facilitate the release of stones after ESWL. Before giving the medicine, the doctor first confirms the condition of your kidneys.
Therefore, please consult with your doctor if there are doubts. The doctor will explain the usefulness of the drug, as well as any effects that can occur post ESWL.
Thus the information I can give. May be useful. Regards.